# SDR AWXA9500757

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND FORWARD GALLEY FLOOR BEAM UPPER CAP CORRODED BEYOND LIMITS, BS 377 LBL 24 TO RBL 6.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT PER SRM 53-00-51, FIGURE 203.  (M)
